# SDR UALA2013052103520

- Difficulty date: May 17, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 50,511 hours, 6,084 cycles
- Engine: Pwa PW4090
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Clamp
- Condition: Damaged
- Location: Wire Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ENGINE CORE WIRE HARNESS, W0623 AND W0628, DAMAGED NEAR 12 STAGE BLEED DUCT.  DAMAGE DUE TO EXCESSIVE HEAT AND CHAFING OF HARNESS DUE TO LOOSE CLAMPS.  REMOVED WIRE HARNESS W0623 AND W0628.  REPLACED DAMAGED CLAMPS.  REPLACED W0623 AND W0628 WIRE HARNESS, REF. MM.  MADE SMC FOR ENGINE RUN OF RT ENGINE. REF. DF709 REPLACED NR 2 BUG IAW MM24-25-01-401, DURING OPS CHECK NR 2 BUG WILL NOT COME ON LINE. MSG 24-47050, BUG INSTALLED MR24102-262, REMOVED MR24102-146.  FOUND CORE WIRE HARNESS W0623, CONNECTOR D71070P NOT MATING COMPLETELY WITH D71070J.  REMOVED CONNECTOR AND RESECURED.  OPS CK NR 2 BUG REF. AMM, ALL OPS NORMAL. REF. DF709, T-S INFO FOR "ELEC BACKUP SYS A FAILURE FOR NR 2 ENGINE".
